# SDR IPXA09M57263

- Difficulty date: August 7, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft time: 63,354 hours, 9,017 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Panel
- Part number: NLC6741
- Part serial: UP42643
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C PANEL 346BB ON BOTTOM SIDE OUTBD ELEVATOR DELAMINATED.  REMOVED DAMAGE FROM RT OUTBD ELEVATOR LE AND REPAIRED RT OUTBD ELEVATOR LE REF MD11 SRM VOL 1 55-90-00 FIG 3 PARA 4A (2) (A) REV 40.
